# SDR SWAA980017

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 760/727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED T/C CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 760 AT S17L, 3 AFT OF EXISTING DOUBLER AND AT BS 727C, AT S16R BETWEEN EXISTING DOUBLER.  REPAIRED BOTH PER BOEING SRM.
